Alert archive / Colorado / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 65, NWS Pueblo, CO

June 2, 2007Huerfano County, Las Animas County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 2, 2007, 4:09 PM MDT for Huerfano County, Las Animas County, Colorado. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 2, 2007, 4:09 PM MDT (22:09 UTC)
Expired
Jun 2, 2007, 5:15 PM MDT
In force
66 min
Issued by
NWS Pueblo, CO
Area
Counties, with a storm outline in the text

Counties Huerfano County, CO, Las Animas County, CO

The radar

The Pueblo radar (KPUX), 123 km from the middle of the area, began a volume at 22:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 2, 3:22 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 10.2 hours before the alert went out and 298 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2007-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2007-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1192 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KPUB 022210
SVRPUB
COC055-071-022315-
/O.NEW.KPUB.SV.W.0065.070602T2209Z-070602T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
409 PM MDT SAT JUN 2 2007

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN HUERFANO COUNTY IN SOUTHEAST COLORADO...
  WESTERN LAS ANIMAS COUNTY IN SOUTHEAST COLORADO...
  THIS INCLUDES THE CITY OF TRINIDAD...

* UNTIL 515 PM MDT...

* AT 408 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS CENTERED 5 MILES
  NORTHWEST OF AGUILAR...OR 23 MILES NORTHWEST OF TRINIDAD...AND WAS
  MOVING TOWARD THE SOUTHEAST AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  AGUILAR.
  TRINIDAD.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3756 10462 3742 10485 3712 10453 3734 10425

$$
3 follow-up statements
000 
WWUS55 KPUB 022221
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
421 PM MDT SAT JUN 2 2007

COC055-071-022315-
/O.CON.KPUB.SV.W.0065.000000T0000Z-070602T2315Z/
HUERFANO CO-LAS ANIMAS CO-
421 PM MDT SAT JUN 2 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM MDT
FOR WESTERN LAS ANIMAS AND SOUTHEASTERN HUERFANO COUNTIES...

AT 417 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
CENTERED NEAR AGUILAR...OR 22 MILES NORTHWEST OF TRINIDAD...AND WAS
MOVING TOWARD THE SOUTHEAST AT 10 MPH.

LOCATIONS IMPACTED INCLUDE...
  AGUILAR.
  TRINIDAD.
  HOEHNE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
SATURDAY EVENING FOR SOUTHEASTERN COLORADO.

LAT...LON 3756 10462 3742 10485 3712 10453 3734 10425

$$
000 
WWUS55 KPUB 022254
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
454 PM MDT SAT JUN 2 2007

COC055-071-022315-
/O.CON.KPUB.SV.W.0065.000000T0000Z-070602T2315Z/
HUERFANO CO-LAS ANIMAS CO-
454 PM MDT SAT JUN 2 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM MDT
FOR WESTERN LAS ANIMAS AND SOUTHEASTERN HUERFANO COUNTIES...

AT 450 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
CENTERED 7 MILES WEST OF AGUILAR...OR 22 MILES NORTHWEST OF
TRINIDAD...AND WAS MOVING TOWARD THE SOUTHEAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
  AGUILAR.
  TRINIDAD.
  HOEHNE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
SATURDAY EVENING FOR SOUTHEASTERN COLORADO.

LAT...LON 3756 10462 3742 10485 3712 10453 3734 10425

$$
000 
WWUS55 KPUB 022308 RRA
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
509 PM MDT SAT JUN 2 2007

COC055-071-022319-
/O.EXP.KPUB.SV.W.0065.000000T0000Z-070602T2315Z/
HUERFANO CO-LAS ANIMAS CO-
509 PM MDT SAT JUN 2 2007

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN LAS ANIMAS AND
SOUTHEASTERN HUERFANO COUNTIES EXPIRES AT 515 PM MDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
SATURDAY EVENING FOR SOUTHEASTERN COLORADO.

LAT...LON 3756 10462 3742 10485 3712 10453 3734 10425

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 2:16 PM MDT, 1 hour 53 minutes earlier.

Area forecast discussion, Jun 2, 2:16 PM MDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
216 PM MDT SAT JUN 2 2007

.SHORT TERM...

CAPES RUNNING 1000 J/KG OR HIGHER ALONG AND WEST OF I-25 AND ALONG
THE RATON MESA...WITH STORMS FIRING OVER THE MOUNTAINS THEN DROPPING
SOUTHEAST WITH WEAK NORTHWEST FLOW ALOFT. 0-6 KM SHEAR GENERALLY
LESS THAN 30 KNOTS...WITH THREAT LIMITED TO MAINLY LOW END SEVERE
HAIL ALONG I-25 THROUGH THE EVENING. MIGHT GET ONE OR 2 CELLS TO
PRODUCE SOME LARGER HAIL (<1.25) SOUTH OF THE ARKANSAS RIVER WHERE
INSTABILITY IS MAXIMIZED. APPEARS UPWARD MOTION IS AIDED BY
SOUTHWARD MOVING UPPER TROUGH AND ACCOMPANYING WEAK 250 MB JET
STREAK OVER SRN WY. WILL RUN WITH SCATTERED POPS OVER THE EASTERN
MOUNTAINS AND I-25 CORRIDOR FOR THIS EVENING...ISOLATED ELSEWHERE.
WOULD EXPECT STORMS TO END/PUSH EAST OF THE AREA AFTER 05Z OR SO.

VERY SIMILAR WEATHER SCENARIO FOR SUNDAY...WITH NWLY FLOW ALOFT
OVERLAYING WEAK LOW LEVEL UPSLOPE AND MODERATE INSTABILITY ON THE
PLAINS. ANOTHER WEAK UPPER JET NOSES INTO THE STATE BY
AFTERNOON...AND WITH 500/600 MB WIND SPEEDS INCREASING 5-10 KNOTS
VERSUS TODAY...MIGHT HAVE A FEW MORE LONGER LIVED STORMS. NORTH END
OF THE SWODY2 OUTLOOK NOSES INTO THE AREA SOUTH OF ARKANSAS
RIVER...WHICH APPEARS REASONABLE AT THIS POINT. WILL INCREASE POPS
SLIGHTLY OVER THIS AREA...WITH FEW OTHER CHANGES NEEDED.  --PETERSEN

.LONG TERM...

(SUNDAY NIGHT THROUGH SATURDAY)

ANY ISOLATED TO SCATTERED CONVECTION SHOULD WANE WITH LOSS OF
HEATING DURING THE EVENING HOURS SUNDAY NIGHT...UNLESS SOME
UNDETECTED MINOR SHORTWAVE ALLOWS IT TO LAST LONGER. SKIES SHOULD
BE DRY AFTER MIDNIGHT...AND PERSISTENCE NORTH-NORTHWEST FLOW
ALOFT AND LIMITED MOISTURE CONTINUES.

THE NORTH NORTHWEST FLOW ALOFT AND WEAK UPSLOPE AT THE
SURFACE...AND SOME MOISTURE...WILL GENERATE MORE ISOLATED
CONVECTION MONDAY AFTERNOON AND EVENING. BULK SHEAR VALUES ONLY
25-30 KTS...AND CAPES FORECAST TO BE UNDER 500 J/KG. THE THREATS
WILL BE LIGHTNING ...NON-SEVERE HAIL AND WIND GUSTS.

NAM12 PREDICTS THAT THE SHORTWAVE RIDGE TO OUR WEST WILL MOVE IN
ON TUESDAY. THIS WILL ELEVATE HIGH TEMPERATURES INTO 80S AND LOWER
90S ACROSS THE PLAINS AND 60S TO NEAR 80 IN THE MOUNTAINS AND HIGH
VALLEYS. WITH A LIMITED AMOUNT OF MOISTURE...ISOLATED SHOWERS AND
THUNDERSTORMS COULD DEVELOP ACROSS THE HIGHER TERRAIN FIRST AND
MOVE INTO THE PLAINS OR DEVELOP OVER PARTS OF THE LOWER TERRAIN
THROUGH THE AFTERNOON AND INTO THE EVENING.

FOR THE PAST TWO RUNS... THE GFS40 HAS ADVERTISED A VIGOROUS
SHORTWAVE PUSHING INTO THE GREAT BASIN TUESDAY NIGHT...THEN
SWEEPING OVER COLORADO WEDNESDAY...WITH A SLIGHT NEGATIVE TILT TO
THE TROUGH. HOWEVER...IT ALSO DEPICTS THAT THE DRY LINE WILL BE
WELL EAST OF COLORADO WITH MAXIMUM HEATING AND UPPER FORCING IN
THE AFTERNOON. IF THIS OCCURS...CONVECTION WILL BE QUITE
LIMITED...BUT STAY TUNED FOR MOISTURE UPDATES. THIS SYSTEM WILL
CERTAINLY BRING BREEZY TO WINDY CONDITIONS TO THE CWFA WEDNESDAY
AND WEDNESDAY EVENING. TEMPERATURES COULD STILL BE QUITE WARM
EARLY WEDNESDAY AFTERNOON...WITH SOME LOWER 90S ACROSS THE PLAINS.

WITH THE PASSAGE OF THIS SYSTEM...THE REST OF THE WEEK WILL
FEATURE MODERATE ZONAL FLOW ALOFT...PERHAPS SWITCHING TO WEST-
SOUTHWEST FLOW BY THE WEEKEND. DIFFICULT OR IMPOSSIBLE TO TIME
ANY MINOR SHORTWAVES IN THE FLOW ATTM...SO THE FORECAST WILL HAVE
ISOLATED POPS EACH AFTERNOON AND EVENING....WITH HIGH TEMPERATURES
IN THE MID 70S TO 80S ACROSS THE PLAINS...AND 50S TO MID 70S IN
THE MOUNTAINS AND HIGH VALLEYS. -TLM-

&&

.AVIATION...

SCATTERED THUNDERSTORMS NEAR KCOS AND KPUB THROUGH ABOUT
02Z...ALTHOUGH CLOUD BASES REMAIN FAIRLY HIGH WITH ONLY SOME VERY
BRIEF MVFR CONDITIONS EXPECTED. ERRATIC WINDS AND HAIL UP TO NICKEL
SIZE THE MAIN THREATS. FOR KALS...VERY ISOLATED STORMS FIRING UP
OVER THE SAN LUIS VALLEY...WITH MOST ACTIVITY REMAINING CLOSE TO THE
MOUNTAINS THROUGH 20Z. A BRIEF THUNDERSTORM IS POSSIBLE AT KALS
AFTER 21Z...THOUGH MORE LIKELY SCENARIO WILL BE ERRATIC AND GUSTY
WINDS FROM 21-00Z AS THUNDERSTORM OUTFLOWS MOVE ACROSS.  --PETERSEN

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

10/13
Hazardous weather outlook, Jun 2, 6:12 AM MDT, 9 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
612 AM MDT SAT JUN 2 2007

COZ058>089-093>099-031300-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
612 AM MDT SAT JUN 2 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

LOOK FOR ISOLATED TO SCATTERED THUNDERSTORMS ACROSS PORTIONS OF
CENTRAL...SOUTH CENTRAL...EAST CENTRAL...AND SOUTHEAST COLORADO THIS
AFTERNOON AND EVENING. THE GREATEST THREAT FOR THUNDERSTORMS SHOULD
BE WEST OF THE INTERSTATE 25 CORRIDOR NEAR PIKES PEAK...WET
MOUNTAINS...SANGRE DE CRISTO MOUNTAINS...AND SOUTHERN FOOTHILLS.
THE MAIN THREAT FROM THUNDERSTORMS WILL BE HAIL UP TO 1/2 INCH IN
DIAMETER AND WIND GUSTS UP TO 50 MPH IN THESE AREAS. HIGH CLOUD BASE
THUNDERSTORMS ALONG THE CONTINENTAL DIVIDE...UPPER ARKANSAS RIVER
VALLEY...AND SAN LUIS VALLEY WILL MAINLY PRODUCE WIND GUSTS UP TO 45
MPH AND POSSIBLY HAIL UP TO 1/4 INCH IN DIAMETER. CLOUD TO GROUND
LIGHTNING WILL BE ANOTHER THREAT FROM THUNDERSTORMS THIS AFTERNOON
AND EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS WILL BE
POSSIBLE EACH DAY ACROSS ALL OF SOUTH CENTRAL AND SOUTHEAST
COLORADO. THUNDERSTORMS WILL BE MOST NUMEROUS ACROSS THE SOUTHEAST
MOUNTAINS AND ADJACENT PLAINS WHERE A FEW STRONG STORMS WILL BE
POSSIBLE BOTH SUNDAY AND MONDAY. HAIL UP TO 1/2 INCH IN
DIAMETER...WIND GUSTS UP TO 50 MPH...DANGEROUS CLOUD TO GROUND
LIGHTNING...AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH THE
STRONGER STORMS.

SUMMERLIKE TEMPERATURES ARE EXPECTED ACROSS SOUTH CENTRAL AND
SOUTHEAST FOR TUESDAY AND WEDNESDAY...WHICH WILL CAUSE HIGHER
ELEVATION SNOW MELT TO PEAK BY MID WEEK. THIS WILL CAUSE HIGH
RATES OF FLOWS TO CONTINUE ON AREA RIVERS AND STREAMS THROUGH THE
WEEK.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS WILL NOT BE NEEDED TODAY OR TONIGHT.

In the hours before

Local storm report, Jun 2, 1:19 PM MDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
119 PM MDT SAT JUN 02 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0112 PM     HAIL             9 SE COLORADO SPRINGS   38.77N 104.64W
06/02/2007  M0.75 INCH       EL PASO            CO   PUBLIC

&&

TLM
Local storm report, Jun 2, 1:24 PM MDT, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
124 PM MDT SAT JUN 02 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     HAIL             5 WSW SCHRIEVER AFB     38.77N 104.61W
06/02/2007  M0.75 INCH       EL PASO            CO   PUBLIC

&&

TLM
Local storm report, Jun 2, 1:31 PM MDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
131 PM MDT SAT JUN 02 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     HAIL             4 NE FOUNTAIN           38.71N 104.64W
06/02/2007  M0.88 INCH       EL PASO            CO   PUBLIC

&&

TLM
Local storm report, Jun 2, 2:53 PM MDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
253 PM MDT SAT JUN 02 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0241 PM     HAIL             7 NNE COLORADO SPRINGS  38.96N 104.71W
06/02/2007  E0.88 INCH       EL PASO            CO   TRAINED SPOTTER

            BEGAN AT 238 PM.

0245 PM     HAIL             8 NNE COLORADO SPRINGS  38.97N 104.70W
06/02/2007  E1.00 INCH       EL PASO            CO   AMATEUR RADIO

            STARTED AT 230 PM.

0250 PM     HAIL             8 NE COLORADO SPRINGS   38.94N 104.65W
06/02/2007  E0.88 INCH       EL PASO            CO   TRAINED SPOTTER

            STARTED 245 PM.

&&

JKH

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 12:57 PM MDTSevere Thunderstorm WarningPUBEl Paso63 min
Jun 2, 2:43 PM MDTSevere Thunderstorm WarningPUBEl Paso62 min
Jun 2, 3:11 PM MDTSevere Thunderstorm WarningPUBHuerfano, Pueblo64 min
Jun 2, 3:31 PM MDTSevere Thunderstorm WarningPUBTeller49 min
Jun 2, 3:45 PM MDTSevere Thunderstorm WarningPUBEl Paso60 min
Jun 2, 3:59 PM MDTSevere Thunderstorm WarningPUBEl Paso61 min
Jun 2, 4:08 PM MDTSevere Thunderstorm WarningPUBPueblo67 min
Jun 2, 4:36 PM MDTSevere Thunderstorm WarningPUBTeller54 min
Jun 2, 4:46 PM MDTSevere Thunderstorm WarningPUBBaca59 min
Jun 2, 5:32 PM MDTSevere Thunderstorm WarningPUBHuerfano37 min
Jun 2, 5:51 PM MDTSevere Thunderstorm WarningPUBFremont, Pueblo54 min
Jun 2, 5:53 PM MDTSevere Thunderstorm WarningPUBBaca69 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.